DSpace Repository

The maximal class with respect to maximums for the family of upper semicontinuous strong Świątkowski functions

Show simple item record

dc.contributor.author Szczuka, Paulina
dc.date.accessioned 2015-09-18T11:33:43Z
dc.date.available 2015-09-18T11:33:43Z
dc.date.issued 2014
dc.identifier.citation Mathematica Slovaca 2014, Volume 64, Issue 5, Pages 1153–1164 en_US
dc.identifier.uri http://repozytorium.ukw.edu.pl/handle/item/1868
dc.description.abstract The main goal of this paper is to characterize the maximal class with respect to maximums for the family of upper semicontinuous strong Świątkowski functions. en_US
dc.language.iso en en_US
dc.publisher De Gruyter Open en_US
dc.rights Uznanie autorstwa-Użycie niekomercyjne-Bez utworów zależnych 3.0 Polska *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/3.0/pl/ *
dc.subject Darboux function en_US
dc.subject strong Świątkowski function en_US
dc.subject upper semicontinuous function en_US
dc.subject maximum of functions en_US
dc.title The maximal class with respect to maximums for the family of upper semicontinuous strong Świątkowski functions en_US
dc.type Article en_US


Files in this item

The following license files are associated with this item:

This item appears in the following Collection(s)

Show simple item record

Uznanie autorstwa-Użycie niekomercyjne-Bez utworów zależnych 3.0 Polska Except where otherwise noted, this item's license is described as Uznanie autorstwa-Użycie niekomercyjne-Bez utworów zależnych 3.0 Polska